# SDR NACA2024071800001

- Difficulty date: July 18, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,508 hours, 20,303 cycles
- Engine: Ge CF680C2B6
- Engine time: 1,526 hours, 651 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON STARTING RIGHT ENGINE, NO IGNITION WITH IGNITER SET TO ONE.  REMOVED AND REPLACED RH ENG SYS NR 1 IGNITER PLUG IAW  AMM 74-21-02 OPS CHECK GOOD.
